# SDR DALA1225490698

- Difficulty date: March 24, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 43,868 hours, 16,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED ON UPPER FLANGE STA 1500 I/B STR 25R.  TRIMMED OUT DAMAGE, REMOVED FRAME SPLICE, FABRICATED SPLICE/ANGLE REPAIR, STRINGER CLIP AND INSTALLED IAW B757 SRM 53-00-07 DURING HMV.
